# SDR AALA20030278

- Difficulty date: March 4, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .25 INCH CRACK AT INBOARD FLAP ACTUATOR FORWARD ATTACH FITTING CRACK IS AT EDGE OF CUTOUT WHERE HYDRAULIC LINES PASS THROUGH.  REPAIRED CRACK ON FITTING PER ESO80559 DATED 03-03-03.  (M)
